Request file

Review/Citation:  HAKL, Robert, TORRES, P.J. A combined variational-topological approach for dispersion-managed solitons in optical fibers. Zeitschrift für angewandte Mathematik und Physik. 2011, 62(2), 245-266. ISSN 0044-2275. E-ISSN 1420-9039
Requested document:  Hakl1.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.